# SDR UPS98827655

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C THE FUSELAGE SKIN IS CRACKED AT THE UPPER FWD CORNER OF THE D PIT DOOR CUTOUT.  REPAIRED IAW SRM 53-2-0.
